# SDR QXEA2019112000422

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 23,522 hours, 25,333 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216052
- Part serial: 2011
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 11,509 hours, 12,377 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FELT BRAKES PULL LEFT TWICE ON LANDING. LEFT MAIN GEAR BRAKES SMOKING EXCESSIVELY DURING POST-FLIGHT. REMOVED FROM SERVICE. REMOVED #1 AND #2 WHEEL HUBCAPS. INTERROGATED CDS, FOUND NO ANTI SKID FAULTS. REPLACED #1 & #2 MLG WHEEL/TIRE ASSY AND BRAKES W/ SERVICEABLE PER Q400 MTC 6324201 AND 6324101. BLED ALL FOUR BRAKES PER Q400 AMM 32-44-00-870-801. TAXI'D AIRCRAFT AT VARIOUS SPEEDS AND APPLIED BRAKES. NO DEFECTS NOTED. NO LEAKS. AIRCRAFT RETURNED TO SERVICE.
